Follow
christian mauduit
christian mauduit
Aix-Marseille university
Verified email at iml.univ-mrs.fr
Title
Cited by
Cited by
Year
Substitutions in dynamics, arithmetics and combinatorics
NP Fogg, V Berthé, S Ferenczi, C Mauduit, A Siegel
Springer Berlin Heidelberg, 2002
10312002
On finite pseudorandom binary sequences I: Measure of pseudorandomness, the Legendre symbol
C Mauduit, A Sárközy
Acta Arithmetica 82 (4), 365-377, 1997
3651997
Sur un problčme de Gelfond: la somme des chiffres des nombres premiers
C Mauduit, J Rivat
Annals of Mathematics, 1591-1646, 2010
2342010
Construction of large families of pseudorandom binary sequences
L Goubin, C Mauduit, A Sárközy
Journal of Number Theory 106 (1), 56-69, 2004
1582004
On finite pseudorandom binary sequences VII: The measures of pseudorandomness
J Cassaigne, C Mauduit, A Sarkozy
ACTA ARITHMETICA-WARSZAWA- 103 (2), 97-118, 2002
1562002
Transcendence of numbers with a low complexity expansion
S Ferenczi, C Mauduit
Journal of number theory 67 (2), 146-161, 1997
1391997
La somme des chiffres des carrés
C Mauduit, J Rivat
1122009
Complexity of sequences defined by billiard in the cube
P Arnoux, C Mauduit, I Shiokawa, J Tamura
Bulletin de la Société Mathématique de France 122 (1), 1-12, 1994
1081994
Construction of pseudorandom binary sequences using additive characters
C Mauduit, J Rivat, A Sárközy
Monatshefte für Mathematik 141, 197-208, 2004
902004
Measures of pseudorandomness for finite sequences: typical values
N Alon, Y Kohayakawa, C Mauduit, CG Moreira, V Rödl
Proceedings of the London Mathematical Society 95 (3), 778-812, 2007
882007
Prime numbers along Rudin–Shapiro sequences
C Mauduit, J Rivat
Journal of the European Mathematical Society 17 (10), 2595-2642, 2015
782015
On Finite Pseudorandom Binary Sequences: II. The Champernowne, Rudin–Shapiro, and Thue–Morse Sequences, A Further Construction
C Mauduit, A Sárközy
Journal of Number Theory 73 (2), 256-276, 1998
741998
Substitution dynamical systems: algebraic characterization of eigenvalues
S Ferenczi, C Mauduit, A Nogueira
Annales scientifiques de l'Ecole normale supérieure 29 (4), 519-533, 1996
741996
On the arithmetic structure of the integers whose sum of digits is fixed
C Mauduit, A Sárközy
Acta Arithmetica 81 (2), 145-173, 1997
731997
Sommes des chiffres et nombres presque premiers
E Fouvry, C Mauduit
Mathematische Annalen 305, 571-599, 1996
711996
On finite pseudorandom binary sequences III: The Liouville function, I
J Cassaigne, S Ferenczi, C Mauduit, J Rivat, A Sárközy
Acta Arithmetica 87 (4), 367-390, 1999
701999
Construction of pseudorandom binary sequences by using the multiplicative inverse
C Mauduit, A Sárközy
Acta Mathematica Hungarica 108 (3), 239-252, 2005
642005
On arithmetic properties of integers with missing digits I: Distribution in residue classes
P Erdős, C Mauduit, A Sárközy
Journal of Number Theory 70 (2), 99-120, 1998
601998
Large Families of Pseudorandom Sequences of k Symbols and Their Complexity – Part I
R Ahlswede, C Mauduit, A Sárközy
General theory of information transfer and combinatorics, 293-307, 2006
582006
Primes with an average sum of digits
M Drmota, C Mauduit, J Rivat
Compositio Mathematica 145 (2), 271-292, 2009
572009
The system can't perform the operation now. Try again later.
Articles 1–20